# SDR CALA2024071900261

- Difficulty date: July 16, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 78,345 hours, 28,634 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF CONFIG WARNING ACTIVATED ON TAKEOFF. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK.   COMPLETED TAKEOFF WARNING REPORT FAULTS - FAULT ISOLATION PER FIM 31-51 TASK 822. NO FAULTS FOUND.  COMPLETED TAKEOFF WARNING REPORT FAULTS - FAULT ISOLATION PER FIM 31-51 TASK 822. NO FAULTS FOUND.
